# SDR FDEA201001060025

- Difficulty date: January 6, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shim
- Part number: 313N500477
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON UPPER PANEL 433DL FWD SUPPORT BRACKETS SHIMS CRACKED AND ANCHOR NUTS CORRODED.  CRACKED SHIMS (BONDING STRIP) AND CORRODED ANCHOR NUTS ON LT PYLON UPPER PANEL 433DL REMOVED AND REPLACED IAW SRM 51-40-02 REV.98.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
